# SDR SIMA20140308005

- Difficulty date: March 8, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 34,156 hours, 30,786 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DAMAGED FASTENER HOLES BETWEEN FRAME 18 & FRAME 19 & BETWEEN STRINGER 5L & 6L.  PERFORMED REPAIR TO DAMAGED FASTENER HOLES IAW AEA ERS-EM-53MR-333 PART A.
